Remarks on W 1,p -stability of the conformal set in higher dimensions
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 6, pp. 691-705.
@article{AIHPC_1996__13_6_691_0,
     author = {Yan, Baisheng},
     title = {Remarks on $W^{1,p}$-stability of the conformal set in higher dimensions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {691--705},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {6},
     year = {1996},
     zbl = {00975970},
     mrnumber = {1420494},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1996__13_6_691_0/}
}
TY  - JOUR
AU  - Yan, Baisheng
TI  - Remarks on $W^{1,p}$-stability of the conformal set in higher dimensions
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1996
DA  - 1996///
SP  - 691
EP  - 705
VL  - 13
IS  - 6
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1996__13_6_691_0/
UR  - https://zbmath.org/?q=an%3A00975970
UR  - https://www.ams.org/mathscinet-getitem?mr=1420494
LA  - en
ID  - AIHPC_1996__13_6_691_0
ER  - 
%0 Journal Article
%A Yan, Baisheng
%T Remarks on $W^{1,p}$-stability of the conformal set in higher dimensions
%J Annales de l'I.H.P. Analyse non linéaire
%D 1996
%P 691-705
%V 13
%N 6
%I Gauthier-Villars
%G en
%F AIHPC_1996__13_6_691_0
Yan, Baisheng. Remarks on $W^{1,p}$-stability of the conformal set in higher dimensions. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 6, pp. 691-705. http://archive.numdam.org/item/AIHPC_1996__13_6_691_0/

[1] E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations, Arch. Rational Mech. Anal., Vol. 86, 1984, pp. 125-145. | MR | Zbl

[2] J.M. Ball, A version of the fundamental theorem for Young measures, in "Partial Differential Equations and Continuum Models of Phase Transitions," (M. Rascle, D. Serre and M. Slemrod eds.), Lecture Notes in Physics, Vol. 344, Springer-Verlag, Berlin, Heidelberg, New York, 1988. | MR | Zbl

[3] J.M. Ball, Sets of gradients with no rank-one connections, J. math. pures et appl., Vol. 69, 1990, pp. 241-259. | MR | Zbl

[4] J.M. Ball and F. Murat, W1,p-Quasiconvexity and variational problems for multiple integrals, J. Funct. Anal., Vol. 58, 1984, pp. 225-253. | MR | Zbl

[5] J.M. Ball and F. Murat, Remarks on Chacon's biting lemma, Proc. Amer. Math. Soc., Vol. 3, 1989, pp. 655-663. | MR | Zbl

[6] J.M. Ball and K. Zhang, Lower semicontinuity of multiple integrals and the Biting Lemma, Proc. Roy. Soc. Edinburgh, Vol. 114A, 1990, pp. 367-379. | MR | Zbl

[7] K. Bhattacharya, N. Firoozye, R. James and R. Kohn, Restrictions on microstructure, Proc. Roy. Soc. Edin., A, Vol. 124, 1994, pp. 843-878. | MR | Zbl

[8] B. Dacorogna, Direct Methods in the Calculus of Variations, Springer-Verlag, Berlin, Heidelberg, New York, 1989. | MR | Zbl

[9] L.C. Evans, Weak Convergence Methods for Nonlinear Partial Differential Equations, CBMS, Vol. 74, 1992.

[10] L.C. Evans and R.F. Gariepy, Some remarks on quasiconvexity and strong convergence, Proc. Roy. Soc. Edinburg, Ser. A, Vol. 106, 1987, pp. 53-61. | MR | Zbl

[11] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Princeton University Press, 1983. | MR | Zbl

[12] T. Iwaniec, On Lp-integrability in PDE's and quasiregular mappings for large exponents, Ann. Acad. Sci. Fenn., Ser. A.I., Vol. 7, 1982, pp. 301-322. | MR | Zbl

[13] T. Iwaniec, p-Harmonic tensors and quasiregular mappings, Ann. Math., Vol. 136, 1992, pp. 589-624. | MR | Zbl

[14] T. Iwaniec and G. Martin, Quasiregular mappings in even dimensions, Acta Math., Vol. 170, 1993, pp. 29-81. | MR | Zbl

[15] T. Iwaniec and C. Sbordone, Weak minima of variational integrals, J. rein angew. Math., Vol. 454, 1994, pp. 143-161. | MR | Zbl

[16] D. Kinderlehrer, Remarks about equilibrium configurations of crystals, In Material Instabilities in Continuum Mechanics, (J. M. Ball ed.), Oxford University Press, 1988. | MR | Zbl

[17] D. Kinderlehrer and P. Pedregal, Gradient Young measures generated by sequences in Sobolev spaces, J. Geom. Anal., Vol. 4(1), 1994, pp. 59-90. | MR | Zbl

[18] C.B. Jr. Morrey, Multiple Integrals in the Calculus of Variations, Springer-Verlag, Berlin, Heidelberg, New York, 1966. | MR | Zbl

[19] S. Müller and V. Šverák, Attainment results for the two well problem by convex integration, 1993, preprint.

[20] S. Muller, V. Šverák and B. Yan, Sharp stability results for almost conformal maps in even dimensions, 1995, preprint.

[21] Yu.G. Reshetnyak, Space Mappings with Bounded Distortion, Transl. Math. Mono., AMS, Vol. 73, 1989. | MR | Zbl

[22] S. Rickman, Quasiregular Mappings, Springer-Verlag, Berlin, Heidelberg, New York, 1993. | MR | Zbl

[23] V. Šverák, On regularity for the Monge-Ampère equation without convexity assumptions, Preprint, 1992.

[24] V. Šverák, On Tartar's conjecture, Ann. Inst. H. Poincaré, Analyse non linéaire, Vol. 10(4), 1993, pp. 405-412. | Numdam | MR | Zbl

[25] L. Tartar, The compensated compactness method applied to systems of conservation laws, in Systems of Nonlinear Partial Differential Equations, (J. M. Ball ed.), NATO ASI Series, Vol. CIII, D. Reidel, 1983. | MR | Zbl

[26] B. Yan, On quasiconvex hulls of sets of matrices and strong convergence of certain minimizing sequences, Preprint, 1993.

[27] B. Yan, On rank-one convex and polyconvex conformal energy functions with slow growth, 1994, preprint. | MR

[28] K. Zhang, Biting theorems for Jacobians and their applications, Ann. Inst. H. Poincaré, Analyse non linéaire, Vol. 7, 1990, pp. 345-365. | Numdam | MR | Zbl

[29] K. Zhang, A construction of quasiconvex functions with linear growth at infinity, Ann. Scuola Norm. Sup. Pisa, Vol. 19(3), 1992, pp. 313-326. | Numdam | MR | Zbl

[30] K. Zhang, Monge-Ampère equations and multiwell problems, 1993, preprint.